Al-Mustansiriyah journal of Science is now open the submissions for Volume 34 issue 1, 2023. We invited researchers to submit their original studies. The journal did not accept surveys and review articles. To submit your manuscript, click here.
AL-Jawari, Naseif J., Department of Mathematics, College of Science, Mustansiriyah University, Iraq
Al-Mustansiriyah Journal of Science Vol. 33 No. 2 (2022) - Mathematics
Best One Sided Multiplier Approximation of Unbounded Functions by Polynomials Operators